# SDR AALA20130103001

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Aircraft time: 45,361 hours, 15,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM SUPPORT UPPER SURFACE CORRODD BODY STATION 403, RIGHT BUTTLINES 47 TO 58.  REPLACED SUPPORT AND ASSEMBLY SRM 51-40-02.
